MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 12 HOLES/278MM/LEFT-STERILE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CONDYLAR PLATE 12 HOLES/278MM/LEFT-STERILE; PLATE, FIXATION, BONE
Model Number 222.663
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision on (b)(6) 2019 due to a broken condylar plate and non-union.Fractures were treated with new plates and screws.The patient had an original implant of one (1) condylar plate, one (1) unknown 7.3mm cannulated locking screw, four (4) 5.0mm cannulated locking screw and four (4) 4.5mm cortex screw on (b)(6) 2018.The only broken device was the distal femur plate at hole #1 on the shaft.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.Concomitant device reported: unk - screws: 6.5/7.3 mm cannulated (part# unknown, lot# unknown, quantity 1).Unk - screws: 5.0 mm cannulated (part# unknown, lot# unknown, quantity 4).Unk - screws: cortex: trauma (part# unknown, lot# unknown, quantity 4).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted: part number: 222.663s, lot number: h331731, part manufacture date: 12-may-2017, manufacturing location: elmira, part expiration date: 30-apr-2026, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm lcp condylar plate 12 holes/278mm/left-sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM LCP® CONDYLAR PLATE 12 HOLES/278MM/LEFT-STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8538061
Report Number2939274-2019-57606
Device Sequence Number399789
Product Code HRS
UDI-Device Identifier10886982157423
UDI-Public(01)10886982157423
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K000066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number222.663
Device Catalogue Number222.663S
Device Lot NumberH331731
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer05/24/2019
05/24/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date05/24/2019
05/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR